# SDR ABXA0100008

- Difficulty date: January 16, 2001
- Submitted: January 18, 2001
- Operation: Air carrier
- Aircraft: N952AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47615
- Aircraft time: 46,749 hours, 41,911 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 4923406502
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FUSELAGE FRAME AT STATION 677 WAS CRACKED AT LOWER END BELOW CUSP IN THE RADIOUS.  MAINTENANCE INSPECTED AND REPAIRED CRACK IAW DC-9 SRM 53-03 FIG 16.
